Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Diagnosed with block in the artery. Advised to take Ecospirin and Envas. On insulin for diabetes. Nasal and uterine bleeding. What to do?

Hi, My mom was diagnosed with 30% block in left artery . Doctor advised Ecospirin AV75 along with Envas 5 and her insulin , she was having diabetes for last 10 years. After taking the medicines for one month she is having blood flowing out of her nose at some times. She is also having continuous blood flow from uterus. What should we do now? Gynecologist asked to remove her uterus and Cardiologist says that we cannot stop ecospirin AV.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

It seems your mother has developed epistaxis and menorrhagia secondary to antiplatelet drugs; though it is necessary to rule out other causes too.

Getting her blood checked - platelet count and coagulating profile can be helpful. Deranged reports will confirm drug induced bleeding.

Ecosprin induced bleeding can be managed transiently by stopping medication. But this is not a permanent cure. You would need to sit with her gynecologist and ENT surgeon and formulate the next plan of action. And as your gynecologist suggested hysterectomy (removal of uterus) is a good option.

Hysterectomy is a safe procedure. It has minimal complications and she will be "Ok" after the procedure too.

Hope this helps.

Best Regards
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor